# SDR UALA2012021500911

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,570 hours, 26,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TRAILING EDGE FLAP DENTED OR PUNCTURED AT WBL 406 AND 6.5IN FROM TRAILING EDGE.  FLAP NEEDS TO BE REMOVED AND ROUTED TO SHOP FOR REPAIR.  FLAP NEEDS TO GO TO SHOP FOR REPAIR.  FOUND A 10"X10" DELAMINATION ON RT OUTBOARD FLAP LOWER SKIN ON INBOARD SIDE OF NR 3 CANOO 8" FROM BOTTOM & 37" FROM THE EDGE.  PICTURES WILL BE POSTED ON THE RVI SITE.  SERVICEABLE AFT FLAP INSTALLED ON SFOOV WU E8377H AT SMB PER MM.
